Miguel Martin
Title
Cited by
Cited by
Year
Recent progress and open questions on the numerical index of Banach spaces
V Kadets, M Martín, R Payá
arXiv preprint math/0605781, 2006
742006
Numerical index of vector-valued function spaces
M Martín, R Payá
Studia Math 142 (3), 269-280, 2000
692000
Real Banach spaces with numerical index 1
G López, M Martín, R Payá
Bulletin of the London Mathematical Society 31 (2), 207-212, 1999
601999
Numerical index of Banach spaces and duality
K Boyko, V Kadets, M Martín, D Werner
Mathematical Proceedings of the Cambridge Philosophical Society 142 (1), 93-102, 2007
562007
The Bishop-Phelps-Bollobás version of Lindenstrauss properties A and B
R Aron, Y Choi, SK Kim, HJ Lee, M Martín
Transactions of the American Mathematical Society 367 (9), 6085-6101, 2015
442015
Extension of isometries between unit spheres of finite-dimensional polyhedral Banach spaces
V Kadets, M Martín
Journal of Mathematical Analysis and Applications 396 (2), 441-447, 2012
422012
Lineability, spaceability, and algebrability of certain subsets of function spaces
FJ Garc, M Mart, JB Seoane-Sep
Taiwanese Journal of Mathematics 13 (4), 1257-1269, 2009
402009
Numerical index and renorming
C Finet, M Martín, R Payá
Proceedings of the American Mathematical Society 131 (3), 871-877, 2003
402003
BishopPhelpsBollobás moduli of a Banach space
M Chica, V Kadets, M Martín, S Moreno-Pulido, F Rambla-Barreno
Journal of Mathematical Analysis and Applications 412 (2), 697-719, 2014
392014
A survey on the numerical index of a Banach space
MM Suárez
Extracta mathematicae 15 (2), 265-276, 2000
392000
NUMERICAL INDEX AND THE DAUGAVET PROPERTY FOR
M Martín, AR Villena
Proceedings of the Edinburgh Mathematical Society 46 (2), 415-420, 2003
372003
On CL-spaces and almost CL-spaces
M Martín, R Payá
Arkiv för Matematik 42 (1), 107-118, 2004
352004
Properties of lush spaces and applications to Banach spaces with numerical index 1
K Boyko, V Kadets, M Martín, J Merí
Studia Math 190 (2), 117-133, 2009
342009
The Daugavet equation for polynomials
YS Choi, D García, M Maestre, M Martín
Studia Math 178 (1), 63-82, 2007
302007
On the polynomial numerical index of the real spaces c0, ℓ1 and ℓ∞
SG Kim, M Martín, J Merí
Journal of mathematical analysis and applications 337 (1), 98-106, 2008
272008
Slicely countably determined Banach spaces
A Avilés, V Kadets, M Martín, J Merí, V Shepelska
Transactions of the American Mathematical Society 362 (9), 4871-4900, 2010
262010
Convexity and smoothness of Banach spaces with numerical index one
V Kadets, M Martín, J Merí, R Payá
Illinois Journal of Mathematics 53 (1), 163-182, 2009
252009
Slicely countably determined Banach spaces
A Avilés, V Kadets, M Martín, J Merí, V Shepelska
Transactions of the American Mathematical Society 362 (9), 4871-4900, 2010
242010
Lushness, numerical index one and duality
V Kadets, M Martín, J Merí, V Shepelska
Journal of mathematical analysis and applications 357 (1), 15-24, 2009
242009
The Daugavet property of C*-algebras, JB*-triples, and of their isometric preduals
JB Guerrero, M Martín
Journal of Functional Analysis 224 (2), 316-337, 2005
222005
The system can't perform the operation now. Try again later.
Articles 1–20